Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 693872, 9 pages
Research Article

A Cascaded Approach for Correcting Ionospheric Contamination with Large Amplitude in HF Skywave Radars

School of Electronics and Information Engineering, Harbin Institute of Technology, Harbin 150001, China

Received 12 August 2013; Accepted 28 October 2013; Published 20 January 2014

Academic Editors: H. Baoyin and J. D. Huba

Copyright © 2014 Yajun Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Julan Xie, Jinfeng Hu, Changpiao Xue, and Huiyong Li, “Ionospheric decontamination algorithm based on maximum-likelihood method in over-the-horizon radar,” Dianzi Yu Xinxi Xuebao/Journal of Electronics and Information Technology, vol. 38, no. 12, pp. 3197–3204, 2016. View at Publisher · View at Google Scholar